English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generating all Minimal Integral Solutions to AND-OR systems of Monotone Inequalities: Conjunctions are Simpler than Disjunctions

MPS-Authors
/persons/resource/persons44374

Elbassioni,  Khaled
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Khachiyan, L., Boros, E., Elbassioni, K., & Gurvich, V. (2008). Generating all Minimal Integral Solutions to AND-OR systems of Monotone Inequalities: Conjunctions are Simpler than Disjunctions. Discrete Applied Mathematics, 156(11), 2020-2034. doi:10.1016/j.dam.2007.04.018.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-1BC3-E
Abstract
There is no abstract available